# SDR DALA2015091105555

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 60,701 hours, 44,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FRAME IS CRACKED IN THE BEND RADIUS ALON THE OTBD END NEAR THE HYD SERVICE BAY.  REMOVED FWD FRAME PN 5930584.  REPLACED FWD W/W FRAME IAW DWG 5930584, SHEET 1.
